<  Back to the Polytechnique Montréal portal

Items where Author is "Addou, Idris"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: A
Number of items: 2.


Addou, I. (2005). Généralisation aux extra-chevauchements du modèle de Bechtold-Jacobs pour les horaires de personnel [Master's thesis, École Polytechnique de Montréal]. Available

Addou, I., & Wang, S.-H. (2003). Exact multiplicity results for a p-Laplacian problem with concave-convex-concave nonlinearities. Nonlinear Analysis -Theory Methods and Applications, 53(1), 111-137. External link

List generated on: Mon Feb 26 07:46:01 2024 EST